# SDR ABXA2023012615

- Difficulty date: January 7, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 99,858 hours, 45,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T254031
- Condition: Corroded
- Location: Bs1263-1285 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE IN CVG MAINTENANCE DISCOVERED INTERCOSTAL AND STRINGER  AT STATION 1263-1285  29L CORRODED. AIRCRAFT WAS GROUNDED BY MAINTENANCE.  MAINTENANCE REMOVED CORRODDED STRUCTURE AND  INSTALLED NEW INTERCOSTAL AND STRINGER SECTION  IAW B767 SRM 51-40-02. AND 53-00-03. FIG. 201. AIRCRAFT RETURNED TO SERVICE.
